# SDR NACA2016081100055

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF RT HORIZONTAL STAB BEAM AT ELEVATOR STA 149.12.  FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM REV 110 55-10-01 FIGURE 1.  REPAIRED IAW SRM REV 110 55-10-7 FIGURE 1.
